# SDR AUS20020894

- Difficulty date: August 12, 2002
- Submitted: September 6, 2002
- Operation: Air carrier
- Make and model: Beech B200C
- Engine: Pwa PT6A42
- Propeller: Mcauly 4HFR34C754
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Condition: Burned Out
- Location: Mlg Indicator
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(AUS) LANDING GEAR INDICATOR GLOBES (4OFF) UNSERVICEABLE.
